# SDR 01FDEA00521

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 3,040 hours, 1,451 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED ON T/O ON NR 1 STBY, PFD AND NR 2 STBY PD.  FLUSHED CAPT, F/O'S AND STBY PITOT LINES.  OPS CK PER MM 34-10-00-5, TEST OK.
